Síguenos en la redes sociales:

Instituto de Matemáticas Aplicadas UCV

Equivalent Conditions for Hyperbolicity on Partially Hyperbolic Holomorphic Maps

Resumen

Let f : C^n → C^n , n ≥ 2, be a biholomorphism and let Λ ⊆ C^n be a compact f-invariant set such that f|Λ is partially hyperbolic. We give equivalent conditions to hyperbolicity on Λ. In the particular case of generalized Hénon map with dominated splitting in the Julia set J, we characterize the hyperbolicity of J.

Autores: Valenzuela, F.

Journal: Indiana University Mathematics Journal

Journal Volume: 60

Journal Issue:

Journal Page: 1363-1392

Tipo de publicación: ISI

Fecha de publicación: 2011

Topics: Invariant manifold theory, Partially hyperbolic systems and dominated splittings

DOI: 10.1512/iumj.2011.60.4375

URL de la publicación: https://www.scopus.com/record/display.uri?eid=2-s2.0-84867694633&origin=inward&txGid=FC4AAF8367815504CAA14327B3E597E2.wsnAw8kcdt7IPYLO0V48gA%3a6

Compartir esta información en:

Compartir